Alert archive / California / Beach Hazards Statements in 2016

Beach Hazards Statement 20, NWS Los Angeles, CA

June 13, 2016Los Angeles County, California

NWS Los Angeles, CA issued this beach hazards statement at Jun 13, 2016, 6:36 PM PDT for Los Angeles County, California. It took effect at Jun 14, 2016, 6:00 AM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2016, 6:36 PM PDT (01:36 UTC)
In effect from
Jun 14, 2016, 6:00 AM PDT
Expired
Jun 15, 2016, 6:00 AM PDT
In force
24 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 1.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

023 
WHUS46 KLOX 140136
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
636 PM PDT MON JUN 13 2016

.A SOUTHERLY SWELL WILL BRING AN INCREASING RISK OF STRONG RIP
CURRENTS TO AREA BEACHES TUESDAY THROUGH THURSDAY...WITH HIGH SURF
ON SOUTH TO SOUTHWEST FACING BEACHES WEDNESDAY AND THURSDAY. THE
STRONG RIP CURRENTS MAY PERSIST THROUGH FRIDAY. 

CAZ040-041-087-141200-
/O.NEW.KLOX.SU.Y.0024.160615T1300Z-160617T0500Z/
/O.NEW.KLOX.BH.S.0020.160614T1300Z-160615T1300Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
636 PM PDT MON JUN 13 2016

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM PDT TUESDAY
THROUGH LATE TUESDAY NIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 10 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO
10 PM PDT THURSDAY. A BEACH HAZARDS STATEMENT HAS ALSO BEEN
ISSUED. THIS BEACH HAZARDS STATEMENT FOR STRONG RIP CURRENTS IS
IN EFFECT FROM 6 AM PDT TUESDAY THROUGH LATE TUESDAY NIGHT.

* SURF AND HAZARDS...WAVES WILL BUILD TO 3 T0 5 FEET ON TUESDAY
  AND TO 4 TO 7 FEET WITH LOCAL SETS TO 8 FEET WEDNESDAY INTO
  THURSDAY. STRONG RIP CURRENTS ARE EXPECTED TUESDAY THROUGH
  THURSDAY...AND MAY CONTINUE INTO FRIDAY. 

* LOCATIONS...THE HIGHEST SURF WILL BE ON SOUTH TO SOUTHWEST
  FACING BEACHES. STRONG RIP CURRENTS AND LONGSHORE CURRENTS MAY
  AFFECT SOUTH TO WEST FACING BEACHES.

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP 
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER 
  WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK 
  JETTIES. THE COMBINATION OF SURF AND HIGH TIDES COULD GENERATE 
  MINOR BEACH EROSION AND MINOR FLOODING OF COASTAL WALKWAYS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF AND RIP CURRENTS WILL
MAKE SWIMMING AND ROCK JETTIES DANGEROUS.

REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE
UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A
LIFEGUARD.

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

SMITH/KAPLAN
4 follow-up statements
979 
WHUS46 KLOX 141217
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
517 AM PDT TUE JUN 14 2016

.A SOUTHERLY SWELL WILL BRING AN INCREASING RISK OF STRONG RIP
CURRENTS TO AREA BEACHES TODAY THROUGH THURSDAY...WITH HIGH SURF
ON SOUTH TO SOUTHWEST FACING BEACHES WEDNESDAY AND THURSDAY. THE
STRONG RIP CURRENTS MAY PERSIST THROUGH FRIDAY.

CAZ040-041-087-142030-
/O.CON.KLOX.SU.Y.0024.160615T1300Z-160617T0500Z/
/O.CON.KLOX.BH.S.0020.160614T1300Z-160615T1300Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
517 AM PDT TUE JUN 14 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
10 PM PDT THURSDAY...

* SURF AND HAZARDS...WAVES WILL BUILD TO 3 T0 5 FEET TODAY AND TO
  4 TO 7 FEET WITH LOCAL SETS TO 8 FEET WEDNESDAY INTO THURSDAY.
  STRONG RIP CURRENTS ARE EXPECTED TUESDAY THROUGH THURSDAY...AND
  MAY CONTINUE INTO FRIDAY.

* LOCATIONS...THE HIGHEST SURF WILL BE ON SOUTH TO SOUTHWEST 
  FACING BEACHES. STRONG RIP CURRENTS AND LONGSHORE CURRENTS MAY 
  AFFECT SOUTH TO WEST FACING BEACHES. 

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP 
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER 
  WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK 
  JETTIES. THE COMBINATION OF SURF AND HIGH TIDES COULD GENERATE 
  MINOR BEACH EROSION AND MINOR FLOODING OF COASTAL WALKWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF AND RIP CURRENTS WILL
MAKE SWIMMING AND ROCK JETTIES DANGEROUS.

REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE
UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A
LIFEGUARD.

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CK/ASR
070 
WHUS46 KLOX 142020
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
120 PM PDT TUE JUN 14 2016

.A SOUTHERLY SWELL WILL BRING AN INCREASING RISK OF STRONG RIP
CURRENTS TO AREA BEACHES TODAY THROUGH THURSDAY...WITH HIGH SURF
ON SOUTH TO SOUTHWEST FACING BEACHES WEDNESDAY AND THURSDAY. THE
STRONG RIP CURRENTS MAY PERSIST THROUGH FRIDAY.

CAZ040-041-087-150430-
/O.CON.KLOX.SU.Y.0024.160615T1300Z-160617T0500Z/
/O.CON.KLOX.BH.S.0020.000000T0000Z-160615T1300Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
120 PM PDT TUE JUN 14 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
10 PM PDT THURSDAY...

* SURF AND HAZARDS...WAVES WILL BUILD TO 3 T0 5 FEET TODAY AND 
  TO 4 TO 7 FEET WITH LOCAL SETS TO 8 FEET WEDNESDAY INTO 
  THURSDAY. STRONG RIP CURRENTS ARE EXPECTED TUESDAY THROUGH 
  THURSDAY...AND MAY CONTINUE INTO FRIDAY. 

* LOCATIONS...THE HIGHEST SURF WILL BE ON SOUTH TO SOUTHWEST 
  FACING BEACHES. STRONG RIP CURRENTS AND LONGSHORE CURRENTS MAY 
  AFFECT SOUTH TO WEST FACING BEACHES. 

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP 
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER 
  WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK 
  JETTIES. THE COMBINATION OF SURF AND HIGH TIDES COULD GENERATE 
  MINOR BEACH EROSION AND MINOR FLOODING OF COASTAL WALKWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF AND RIP CURRENTS WILL
MAKE SWIMMING AND ROCK JETTIES DANGEROUS.

REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE
UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A
LIFEGUARD.

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

SWEET
484 
WHUS46 KLOX 150414
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
914 PM PDT TUE JUN 14 2016

.A SOUTHERLY SWELL WILL BRING AN INCREASING RISK OF STRONG RIP
CURRENTS TO AREA BEACHES THURSDAY...WITH HIGH SURF ON SOUTH TO
SOUTHWEST FACING BEACHES WEDNESDAY AND THURSDAY. THE STRONG RIP
CURRENTS MAY PERSIST THROUGH FRIDAY.

CAZ040-041-087-151500-
/O.CON.KLOX.SU.Y.0024.160615T1300Z-160617T0500Z/
/O.CON.KLOX.BH.S.0020.000000T0000Z-160615T1300Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
914 PM PDT TUE JUN 14 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
10 PM PDT THURSDAY...

* SURF AND HAZARDS...WAVES WILL BUILD TO 4 TO 7 FEET WITH LOCAL
  SETS TO 8 FEET WEDNESDAY INTO THURSDAY. STRONG RIP CURRENTS ARE
  EXPECTED THROUGH THURSDAY...AND MAY CONTINUE INTO FRIDAY.

* LOCATIONS...THE HIGHEST SURF WILL BE ON SOUTH TO SOUTHWEST 
  FACING BEACHES. STRONG RIP CURRENTS AND LONGSHORE CURRENTS MAY 
  AFFECT SOUTH TO WEST FACING BEACHES. 

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP 
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER 
  WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK 
  JETTIES. THE COMBINATION OF SURF AND HIGH TIDES COULD GENERATE 
  MINOR BEACH EROSION AND MINOR FLOODING OF COASTAL WALKWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF AND RIP CURRENTS WILL
MAKE SWIMMING AND ROCK JETTIES DANGEROUS.

REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE
UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A
LIFEGUARD.

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

SMITH
884 
WHUS46 KLOX 151322
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
622 AM PDT WED JUN 15 2016

.A SOUTHERLY SWELL WILL BRING AN INCREASING RISK OF STRONG RIP
CURRENTS TO AREA BEACHES THROUGH THURSDAY...WITH HIGH SURF ON
SOUTH TO SOUTHWEST FACING BEACHES TODAY AND THURSDAY. THE STRONG
RIP CURRENTS MAY PERSIST THROUGH FRIDAY.

CAZ040-041-087-152130-
/O.EXP.KLOX.BH.S.0020.000000T0000Z-160615T1300Z/
/O.CON.KLOX.SU.Y.0024.000000T0000Z-160617T0500Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
622 AM PDT WED JUN 15 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
THURSDAY...
...BEACH HAZARDS STATEMENT HAS EXPIRED...


* SURF AND HAZARDS...WAVES WILL BUILD TO 4 TO 7 FEET WITH LOCAL
  SETS TO 8 FEET TODAY INTO THURSDAY. STRONG RIP CURRENTS ARE
  EXPECTED THROUGH THURSDAY...AND MAY CONTINUE INTO FRIDAY.

* LOCATIONS...THE HIGHEST SURF WILL BE ON SOUTH TO SOUTHWEST 
  FACING BEACHES. STRONG RIP CURRENTS AND LONGSHORE CURRENTS MAY 
  AFFECT SOUTH TO WEST FACING BEACHES. 

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP 
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER 
  WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK 
  JETTIES. THE COMBINATION OF SURF AND HIGH TIDES COULD GENERATE 
  MINOR BEACH EROSION AND MINOR FLOODING OF COASTAL WALKWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF AND RIP CURRENTS WILL
MAKE SWIMMING AND ROCK JETTIES DANGEROUS.

REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE
UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A
LIFEGUARD.

&&

$$

KAPLAN

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Jun 13, 5:23 PM PDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 13, 5:23 PM PDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
523 PM PDT MON JUN 13 2016

...UPDATE FOR NEW AVIATION DISCUSSION...

.SYNOPSIS...

Night through morning low clouds will shrink in coverage through
midweek as an upper level low moves east. A broad trough of low
pressure will then develop off the northern California coast,
resulting in continued mild temperatures through Thursday. High
pressure expanding west from the four corners region may produce a
significant heat wave for the weekend into early next week.

&&

.SHORT TERM...(TDY-THU)

The shortwave trough that gave us cooler temperatures over the
weekend is pushing east today and allowing some height rises and
warming behind it. Temperatures have warmed today across inland
areas a good 5 to 15 degrees over yesterday's highs while still
well below normal. Complicated overnight stratus pattern within
the 3000 ft marine layer but most areas have cleared out through
the morning and early afternoon. Only stubborn clouds have hung
on over the San Gabriel Valley and the SBA County south coast
foothills. Not a lot of changes in store for Tuesday other than
the marine layer shrinks to around 1500 feet with what's expected
to be a normal overnight stratus pattern that should clear to or
just past the beaches in the afternoon. Temperatures will be
pretty close to today's highs and remaining

The broad upper trough currently just off the Pac NW sags south
just enough on Wednesday to lower our heights, bring a slight
bump up in marine layer depth, and cool high temps inland areas.
Trough doesn't move much on Thursday so expect relatively similar
conditions on Thursday. Overnight coastal stratus coverage will be
similar both nights.

Not much happening wind-wise other than potential sundowners
Tuesday and Wednesday evenings and nights plus the usual afternoon
gusty westerly winds Antelope Valley.

.LONG TERM...(FRI-MON)

The primary weather event of this forecast remains the potential
for excessive heat Sunday and Monday when a very strong upper
level high builds in over the desert southwest. The high appears
to peak on Monday when the GFS forecasts a 500 mb height center of
601 dm just south of the four corners.

The warmup here starts on Friday and continues into Saturday when
high temps warm 5 to 10 degrees each day. Models have been
consistent in forecasting the warmest days on Sunday and Monday.
GFS 1000-500 mb thickness values of 582 dm are forecast over
downtown L.A. for Sunday 12z. They increase to 587 dm by Monday
12z. With this will be weak offshore pressure gradients (-0.5 LAX-
DAG both Sunday 12z and Monday 12z). Prior to September 27, 2010
when Downtown L.A. (CQT) reached its all-time high of 113, its
next highest high temp was on June 26, 1990 when the high
temperature at CQT reached 112. For the June 1990 event, the LAX-
DAG gradient was 0 mb while the 1000-500 mb thickness was 581 dm.
So similar if not more intense conditions for this upcoming heat
event. High temps in the valleys will likely reach into the 100's
and those numbers may even stretch into some coastal areas. Highs
in the Antelope valley will likely reach near 110 by Monday.

Relative humidities will be low to at least allow overnight
temperatures to drop below 70 Sunday and Monday night.

&&

.AVIATION...14/0010Z...

At 2310Z...the marine inversion at KLAX was at 2600 ft deep. The top
of the inversion was at 4800 ft with a temperature of 17 deg C.

Generally hi confidence in the 00Z TAFs. Low clouds and LIFR/IFR/
MVFR cigs will affect the coastal and vly airfields during the TAF
fcst period, with the onset of low clouds ranging from TAF issuance
time at KOXR and KLAX to 12Z at KPRB. For those airfields where the
low clouds will move in this evening or later tonight, the onset of
the clouds may be off +/- an hour or two. The low clouds will clear
to VFR at all these airfields from late Tue morning to early Tue
afternoon, except should persist thru the day at KOXR. For KPMD and
KWJF, VFR conditions will continue thru Tue afternoon with gusty sw
afternoon and evening winds persisting.

KLAX...Generally hi confidence in the 00Z TAF. Low clouds and MVFR
cigs will prevail from TAF issuance time to about 21Z Tue, altho
there is a 20 percent chance intermittent MVFR cigs could prevail
thru Tue afternoon. The low clouds with MVFR cigs then should move
back into the airfield around 03Z Tue evening.

KBUR...Generally hi confidence in the 00Z TAF. Low clouds and MVFR
cigs will develop around 08Z then continue thru around 19Z Tue. The
timing of the onset of low clouds tonight may be off +/-an hour or
so. Otherwise, VFR conditions can be expected thru Tue afternoon.

&&

.MARINE...13/200 PM PDT.

Good confidence in SCA conditions developing across the northern
two thirds of the outer waters and the inner waters north of Pt
Conception this afternoon, with SCA condition spreading into the
southern waters this evening. Expect SCA conds to continue across
the outer waters through at least Wed night. Across the northern
inner waters SCA conditions will likely end late tonight, then
develop again during the afternoon and evening hours Tue and Wed.
There is a 20 percent chance of SCA level winds across western
portions of the SBA Channel late this afternoon and evening, and
a 30 to 40 percent chance of SCA conds during the late afternoon
and evening hours Tue and Wed.

Due to storms in the South Pacific, there will be some increase
in swell from 190-220 degrees later this week.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect until 3 AM PDT Tuesday For
      zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Thursday For
      zones 670-673. (See LAXMWWLOX).
     Small Craft Advisory in effect from 9 PM this evening to 3 AM
      PDT Thursday For zone 676. (See LAXMWWLOX).

&&

PUBLIC...Jackson
AVIATION...Sirard
MARINE...Sweet
SYNOPSIS...Sukup

weather.gov/losangeles
Hazardous weather outlook, Jun 13, 6:00 AM PDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT MON JUN 13 2016

CAZ034>041-044>046-051>054-059-087-088-547-548-141300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

A HAZARDOUS HEAT WAVE WILL SET UP NEXT WEEKEND.

ASR

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:36 PM PDTHigh Surf AdvisoryLOXLos Angeles4 days
Jun 14, 3:04 AM PDTSmall Craft AdvisoryLOX13 days
Jun 14, 9:16 AM PDTGale WarningLOX18 hr
Jun 14, 2:22 PM PDTWind AdvisoryLOX13 hr

Nearby

Beach Hazards Statements in California, 2016Every beach hazards statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.